# SDR SWAA2022022204960

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER SCUFF PLATE IS CRACKED / REMOVED AFT CARGO COMPARTMENT CENTER SCRUFF PLATE IAW AMM 53-11-02-020-801 LOCATED AND DRILLED CENTER SCUFF PLATE IAW SRM 51-40-05-0G-0 INSTALLED AFT CARGO CENTER SCUFF PLATE IAW 53-11-02-420-801 REMOVED AFT CARGO CENTER SCUFF PLATE IAW AMM 53-11-02-020-801
